Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Severe stress, tinnitus after taking Qlaira pill, stopped pill. How long will it take tinnitus to subside?

I have been taking Qlaira Pille for 40 days. Also had a Lot of Stress and my mind was going Mad restless. Since than my ears are nonstop Like tinitus. Stoppend tacking the Qlaira Pille for about 14 days. Cant sleep at night taking some Natural valverde pills for the nervs and to get relaxed over the Day and at I am taking xanax so i can sleep through. Now i have no Stress anymore. There is not One Night that i can sleep without taking the xanax becouse of this ear Noise like Tinnitus . Dos Qlaira causes Tinnitus? How Long will it Take Till Tinnitus goes away. Can i Take just Natural sleep Pills instead of xanax? Thank you very much for your help. Melanie
Asked On : Tue, 30 Oct 2012
Answers:  1 Views:  194
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hi Mel.walser,
Thanks for posting your query.
There is nothing called as natural medicines to manage stress and ensure sleep.
What you can do to solve these two problems naturally is to take a balance diet with less spice and do a regular exercises to relax the body and mind.
The spirituality and yoga sessions can also help.
If still the trouble remains then stop junk therapies and review to a psychiatrist, he would advise you appropriate treatment. Mostly the stress and sleep can be ensured with the same medicines and both the problems are curable with modern medicine system.
Hope I have answered your query.
If you have any questions I will be happy to answer.
Please close the query if you have no other questions.
Wish you a good health.
Answered: Wed, 31 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor